# SDR C2XA09RI130

- Difficulty date: July 15, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 21,883 hours, 16,325 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2693 - EWR - FLIGHT CREW REPORTED ELECTRIC BURNING SMELL IN 1A SEAT AREA.  EWR MX REMOVED AND REPLACED BALLAST AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
